# SDR HEEA079891

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A17503333
- Condition: Eroded
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS SKIN ERODED.  INTERNAL DOUBLER UNBONDED, FIBERGLASS BETWEEN ENTER AND OUTER DOUBLER BROKEN.
